Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
merck

Accutane: Does higher doses mean dryer redder tint skin?

Recommended Posts

If you take .5 mg a day instead of 1.0 mg a day, is the higher dose going to make your skin dryer? Redder?

or the dose differnce won't have that big of difference, since it already making the skin dry?please reply

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×